# SDR 97ZZZX3755

- Difficulty date: August 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5629C
- Make and model: Cessna 140A
- Aircraft serial: 15582
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Carry Thru Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOWING RIGHT HAND WING REMOVAL FOR PAINTING, INSPECTION OF THE FUSELAGE REAR SPAR CARRY-THROUGH STRUCTURE REVEALED MODERATE TO SEVERE CORROSION.  THE AREA OF CORROSION WAS BETWEEN THE FRONT FACE OF THE REAR SPAR AND THE BULKHEAD ATTACHMENT TO THE SPAR.  IT IS LOCATED .50 INCH INBOARD OF THE REAR WING SPAR ATTACHMENT BLOCK THAT IS BOLTED TO THE SPAR CARRY-THROUGH. THE CORROSION HAD EATEN THROUGH THE BULKHEAD 100 PERCENT.  FIVE OF THE TEN RIVETS THAT ATTACH THE BULKHEAD TO THE SPAR HAD RIVET HEADS MISSING DUE TO CORROSION.
